Étale cohomology for non-Archimedean analytic spaces
Publications Mathématiques de l'IHÉS, Volume 78 (1993), pp. 5-161.
@article{PMIHES_1993__78__5_0,
     author = {Berkovich, Vladimir G.},
     title = {\'Etale cohomology for {non-Archimedean} analytic spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--161},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {78},
     year = {1993},
     mrnumber = {1259429},
     zbl = {0804.32019},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1993__78__5_0/}
}
TY  - JOUR
AU  - Berkovich, Vladimir G.
TI  - Étale cohomology for non-Archimedean analytic spaces
JO  - Publications Mathématiques de l'IHÉS
PY  - 1993
SP  - 5
EP  - 161
VL  - 78
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1993__78__5_0/
LA  - en
ID  - PMIHES_1993__78__5_0
ER  - 
%0 Journal Article
%A Berkovich, Vladimir G.
%T Étale cohomology for non-Archimedean analytic spaces
%J Publications Mathématiques de l'IHÉS
%D 1993
%P 5-161
%V 78
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1993__78__5_0/
%G en
%F PMIHES_1993__78__5_0
Berkovich, Vladimir G. Étale cohomology for non-Archimedean analytic spaces. Publications Mathématiques de l'IHÉS, Volume 78 (1993), pp. 5-161. http://archive.numdam.org/item/PMIHES_1993__78__5_0/

[Ber] Berkovich, V. G., Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, vol. 33, American Mathematical Society, 1990. | MR | Zbl

[Bos] Bosch, S., Eine bemerkenswerte Eigenschaft der formellen Fasern affinoider Räume, Math. Ann., 229 (1977), 25-45. | MR | Zbl

[BGR] Bosch, S., Güntzer, U., Remmert, R., Non-Archimedean analysis. A systematic approach to rigid analytic geometry, Grundlehren der Mathematischen Wissenschaften, Bd. 261, Springer, Berlin-Heidelberg-New York, 1984. | Zbl

[BL] Bosch, S., Lütkebohmert, W., Stable reduction and uniformization of abelian varieties I, Math. Ann., 270 (1985), 349-379. | MR | Zbl

[Bou] Bourbaki, N., Topologie générale, Paris, Hermann, 1951.

[Car] Carayol, H., Non-abelian Lubin-Tate Theory, in Automorphic Forms, Shimura Varieties, and L-Functions, New York-London, Academic Press, 1990, 15-39. | MR | Zbl

[Dr1] Drinfeld, V. G., Elliptic modules, Math. USSR Sbornik, 23 (1974), 561-592. | MR | Zbl

[Dr2] Drinfeld, V. G., Coverings of p-adic symmetric domains, Funct. Anal. Appl., 10 (1976), 107-115. | MR | Zbl

[En] Engelking, R., General topology, Warszawa, 1977. | MR | Zbl

[FrPu] Fresnel, J., Van Der Put, M., Géométrie analytique rigide et applications, Progress in Mathematics, vol. 18, Boston, Birkhäuser, 1981. | MR | Zbl

[GaZi] Gabriel, P., Zisman, M., Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd. 35, Berlin-Heidelberg-New York, Springer, 1967. | MR | Zbl

[God] Godement R., Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1958. | MR | Zbl

[Gro] Grothendieck, A., Sur quelques points d'algèbre homologique, Tôhoku Math. J., 9 (1957), 119-221. | MR | Zbl

[Gro2] Grothendieck, A., Le groupe de Brauer, in Dix exposés sur la cohomologie des schémas, Amsterdam, North-Holland, 1968, 46-188. | MR | Zbl

[EGAIV] Grothendieck, A., Dieudonné, J., Éléments de géométrie algébrique, IV. Étude locale des schémas et des morphismes de schémas, Publ. Math. I.H.E.S., 20 (1964), 25 (1965), 28 (1966), 32 (1967). | Numdam | Zbl

[Gru] Gruson, L., Théorie de Fredholm p-adique, Bull. Soc. math. France, 94 (1966), 67-95. | Numdam | MR | Zbl

[Ha1] Hartshorne, R., Residues and Duality, Lecture Notes in Math., 20, Berlin-Heidelberg-New York, Springer, 1966. | MR | Zbl

[Ha2] Hartshorne, R., Algebraic Geometry, Berlin-Heidelberg-New York, Springer, 1977. | MR | Zbl

[Kie] Kiehl, R., Ausgezeichnete Ringe in der nichtarchimedischen analytischen Geometrie, J. Reine Angew. Math., 234 (1969), 89-98. | MR | Zbl

[Mat] Matsumura, H., Commutative ring theory, Cambridge University Press, 1980.

[Mit] Mitchell, B., Theory of Categories, New York-London, Academic Press, 1965. | MR | Zbl

[Put] Van Der Put, M., The class group of a one-dimensional affinoid space, Ann. Inst. Fourier, 30 (1980), 155-164. | Numdam | MR | Zbl

[Ray] Raynaud, M., Anneaux locaux henséliens, Lecture Notes in Math., 169, Berlin-Heidelberg-New York, Springer, 1970. | MR | Zbl

[SGA1] Grothendieck, A., Séminaire de géométrie algébrique, I. Revêtements étales et groupe fondamental, Lecture Notes in Math., 224, Berlin-Heidelberg-New York, Springer, 1971. | MR | Zbl

[SGA4] Artin, M., Grothendieck, A., Verdier, J.-L., Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math., 269, 270, 305, Berlin-Heidelberg-New York, Springer, 1972-1973.

[SGA41/2] Deligne, P. et al., Cohomologie étale, Lectures Notes in Math., 569, Berlin-Heidelberg-New York, Springer, 1977. | MR | Zbl

[ScSt] Schneider, P., Stuhler, U., The cohomology of p-adic symmetric spaces, Invent. math., 105 (1991), 47-122. | MR | Zbl

[Ser] Serre, J.-P., Cohomologie galoisienne, Lectures Notes in Math., 5, Berlin-Heidelberg-New York, Springer, 1964. | Zbl

[ZaSa] Zariski, O., Samuel, P., Commutative algebra, Berlin-Heidelberg-New York, Springer, 1975.